# SDR QXEA9500043

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1012721
- Condition: Missing
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - FLOOR PROXIMITY LIGHT MISSING FROM SEAT 2AB.  REPLACED LIGHT AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
